# SDR YENA2023071100775

- Difficulty date: July 11, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N760JB
- Make and model: Airbus A320-232
- Aircraft serial: 03659
- Aircraft time: 54,052 hours, 19,476 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLT#1476, SJU-BDL. (AIRCRAFT DIVERTED TO JFK AND DECLARED AN EMERGENCY) 'INFLIGHT "Y" HYD LEVEL LOW.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
